Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

Computing points of bounded height in projective space over a number field


Author: David Krumm
Journal: Math. Comp. 85 (2016), 423-447
MSC (2010): Primary 11Y40
Published electronically: June 9, 2015
MathSciNet review: 3404456
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an algorithm for solving the following problem: given a number field $ K$, a positive integer $ N$, and a positive real number $ B$, determine all points in $ \mathbb{P}^N(K)$ having relative height at most $ B$. A theoretical analysis of the efficiency of the algorithm is provided, as well as sample computations showing how the algorithm performs in practice. Two variants of the method are described, and examples are given to compare their running times. In the case $ N=1$ we compare our method to an earlier algorithm for enumerating elements of bounded height in number fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y40

Retrieve articles in all journals with MSC (2010): 11Y40


Additional Information

David Krumm
Affiliation: Department of Mathematics, Claremont McKenna College, Claremont, California 91711
Email: dkrumm@cmc.edu

DOI: https://doi.org/10.1090/mcom/2984
Received by editor(s): April 10, 2014
Received by editor(s) in revised form: August 2, 2014
Published electronically: June 9, 2015
Article copyright: © Copyright 2015 American Mathematical Society